# SDR V0XD20180613002

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: FABRICATED
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT FWD AND AFT DRAG ANGLES ARE CRACKED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-55-31-018, REV A DATED 2016-11-10, AND REO 670-55-31-106 DATED 2018-06-06.
